# SDR AALA202305089361

- Difficulty date: March 13, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725136000200
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FUEL ACCESS PANEL 640BB BETWEEN WS 3059 AND WS 3759, BETWEEN RIBS 6 AND 7. REPLACED FUEL ACCESS PANEL PER TASK CARD 26C64057007.
